Interpolation on plane sets in C2
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 1 (1992) no. 3, pp. 337-362.
@article{AFST_1992_6_1_3_337_0,
     author = {Papush, D. E. and Russakovskii, A. M.},
     title = {Interpolation on plane sets in {C2}},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {337--362},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 1},
     number = {3},
     year = {1992},
     zbl = {0786.32015},
     mrnumber = {1225664},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1992_6_1_3_337_0/}
}
TY  - JOUR
AU  - Papush, D. E.
AU  - Russakovskii, A. M.
TI  - Interpolation on plane sets in C2
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1992
DA  - 1992///
SP  - 337
EP  - 362
VL  - Ser. 6, 1
IS  - 3
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - http://www.numdam.org/item/AFST_1992_6_1_3_337_0/
UR  - https://zbmath.org/?q=an%3A0786.32015
UR  - https://www.ams.org/mathscinet-getitem?mr=1225664
LA  - en
ID  - AFST_1992_6_1_3_337_0
ER  - 
%0 Journal Article
%A Papush, D. E.
%A Russakovskii, A. M.
%T Interpolation on plane sets in C2
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1992
%P 337-362
%V Ser. 6, 1
%N 3
%I Université Paul Sabatier
%C Toulouse
%G en
%F AFST_1992_6_1_3_337_0
Papush, D. E.; Russakovskii, A. M. Interpolation on plane sets in C2. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 1 (1992) no. 3, pp. 337-362. http://www.numdam.org/item/AFST_1992_6_1_3_337_0/

[Az] Azarin (V.S.) .- On asymptotic behavior of subharmonic functions of finite order, Mat. Sb., 108 (1979) pp. 147-167. | MR | Zbl

[BT1] Berenstein (C.A.) and Taylor (B.A.) .- Interpolation problems in CN with applications to harmonic analysis, J. Anal. Math., 38 (1980) pp. 188-254. | MR | Zbl

[BT2] Berenstein (C.A.) and Taylor (B.A.) .- On the geometry of interpolating varieties, Lect. Notes in Math., Springer-Verlag, 919 (1982) pp. 1-25. | MR | Zbl

[Gr] Grishin (A.F.) . - On sets of regular growth of entire functions, I, Theor. Funk., Funk. Anal. i Ih Pril., 40 (1983) pp 36-47. | MR | Zbl

[GrRu] Grishin (A.F.) and Russakovskii (A.M.) .- Free interpolation by entire functions, Theor. Funk., Funk. Anal i Ih Pril., 44 (1985) pp. 32-42. | MR | Zbl

[Gru] Gruman (L.) .- The regularity of growth of entire functions whose zeros are hyperplanes, Ark. Mat., 10 (1972) pp. 23-31. | MR | Zbl

[Hö] Hörmander (L.) .- An introduction to complex analysis in several variables, North Holland (1973). | MR | Zbl

[LGru] Lelong (P.) and Gruman (L.) .- Entire functions of several complex variables, Springer-Verlag (1989). | Zbl

[Pa1] Papush (D.E.) . - On interpolation on discrete sets in CN, Theor. Funk., Funk. Anal. i Ih Pril., 55 (1991) pp. 113-124. | MR | Zbl

[Pa2] Papush (D.E.) .- Entire functions of several variables with a regular set of " plane " zeros, Sib. Math. J., 32 (1991) pp. 120-130. | MR | Zbl

[Pa3] Papush (D.E.) . - On the growth of entire functions with "plane" zeros, Theor. Funk., Funk. Anal. i Ih Pril., 48 (1987) pp. 117-125. | MR | Zbl

[Ro1] Ronkin (L.I.) .- On extension with estimates of functions holomorphic on a zero set of a polynomial, Theor. Funk., Funk. Anal. i Ih Pril., 36 (1981) pp. 89-103. | MR | Zbl

[Ro2] Ronkin (L.I.) .- On extention with estimates of functions holomorphic on a zero set of a pseudopolynomial, Sib. Math. J., 24 (1983) pp. 150-163. | MR | Zbl

[Ro3] Ronkin (L.I.) .- Introduction to the theory of entire functions of several variables, Transl. of Math. Monographs, V. 44, AMS (1974). | MR | Zbl

[Ro4] Ronkin (L.I.) .- Entire functions, Encyclopaedia of Mathematical Sciences. Several Complex Variables III, Springer-Verlag (1990).

[RORu] Ronkin (L.I.) And Russakovskii (A.M.) .- On extension with estimates of functions holomorphic on an algebraic set, Ann. Pol. Math., 46 (1985) pp. 403-431. | MR | Zbl

[Ru] Russakovskii (A.M.) .- Extension with estimates from analytic sets of codimension 1, Theor. Funk., Funk. Anal. i Ih Pril., 51 (1989) pp. 88-94. | MR | Zbl

[Rud] Rudin (W.) .- Function theory in the unit ball of CN, Springer-Verlag, New York (1980). | MR | Zbl